Strong 0-1 laws in finite model theory

Journal of Symbolic Logic 65 (4):1686-1704 (2000)

Abstract
We introduce a new framework for asymptotic probabilities of sentences, in which we have a σ-additive measure on the sample space of all sequences A = {A n } of finite models, where the universe of A n is {1,2... n}, and use this framework to strengthen 0-1 laws for logics
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2695069
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 43,728
Through your library

References found in this work BETA

Almost Sure Theories.James F. Lynch - 1980 - Annals of Pure and Applied Logic 18 (2):91.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
23 ( #375,029 of 2,264,683 )

Recent downloads (6 months)
2 ( #610,433 of 2,264,683 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature